The critical values of L-functions of base change for Hilbert modular forms

Cristian Virdol

Research output: Contribution to journalArticle

Abstract

In this paper we generalize some results, obtained by Shimura, Yoshida and the author, on critical values of L-functions of l-adic representations attached to Hilbert modular forms twisted by finite order characters, to the critical values of L-functions of arbitrary base change to totally real number fields of l-adic representations attached to Hilbert modular forms twisted by some general finite-dimensional representations.

Original languageEnglish
Pages (from-to)245-252
Number of pages8
JournalHokkaido Mathematical Journal
Volume48
Issue number2
DOIs
Publication statusPublished - 2019 Jan 1

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The critical values of L-functions of base change for Hilbert modular forms'. Together they form a unique fingerprint.

  • Cite this